# SDR ABXA9701999

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED TOTAL HYDRAULIC SYSTEM FAILURE.  PRESSURE DROPPED TO ZERO, WITH QUANTITY GOING DOWN TO STANDPIPE LEVEL.  REPLACED NR 2 AND NR 3 HYDRAULIC PUMPS IAW DC8 MM 29-10-2.  OPS  AND LEAK CHECKED GOOD.  ADDITIONAL PARTS: PUMP, PART NR 623337,  NR 3 ENGINE. SER NR MX53751.
